Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 24, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Oct 31, 2014, 3:43 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Nov 1, 2014, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:43 PM MST (22:43 UTC)
- In effect from
- Nov 1, 2014, 11:00 AM MST
- Expired
- Nov 1, 2014, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS75 KFGZ 312243 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 343 PM MST FRI OCT 31 2014 AZZ004-006-007-009-011>017-039-040-010645- /O.NEW.KFGZ.WI.Y.0024.141101T1800Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 343 PM MST FRI OCT 31 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY. * TIMING...SOUTHWEST WINDS OF 15 TO 25 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING SLIGHTLY OVERNIGHT. A FEW AREAS...SUCH AS DONEY PARK AND THE HOUSE ROCK VALLEY...MAY SEE GUSTS OVER 35 MPH DURING THE OVERNIGHT HOURS. WINDS WILL THEN INCREASE SIGNIFICANTLY OVER MUCH OF THE AREA BY LATE SATURDAY MORNING. * WINDS...INCREASING TO 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH BY LATE SATURDAY MORNING. * IMPACTS...SOME BLOWING DUST POSSIBLE EAST AND NORTHEAST OF FLAGSTAFF. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
484 WWUS75 KFGZ 010547 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1047 PM MST FRI OCT 31 2014 AZZ004-006-007-009-011>017-039-040-011400- /O.CON.KFGZ.WI.Y.0024.141101T1800Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1047 PM MST FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY... * TIMING...A FEW AREAS...SUCH AS DONEY PARK AND THE HOUSE ROCK VALLEY...MAY SEE GUSTS OVER 35 MPH DURING THE OVERNIGHT HOURS TONIGHT. OTHERWISE...WINDS WILL THEN INCREASE SIGNIFICANTLY OVER MUCH OF THE AREA BY LATE SATURDAY MORNING. * WINDS...INCREASING TO 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH BY LATE SATURDAY MORNING. * IMPACTS...SOME BLOWING DUST POSSIBLE EAST AND NORTHEAST OF FLAGSTAFF. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
808 WWUS75 KFGZ 011051 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 351 AM MST SAT NOV 1 2014 AZZ004-006-007-009-011>017-039-040-011900- /O.CON.KFGZ.WI.Y.0024.141101T1800Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 351 AM MST SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * TIMING...A FEW AREAS...SUCH AS DONEY PARK AND THE HOUSE ROCK VALLEY...MAY SEE GUSTS OVER 35 MPH DURING THE OVERNIGHT HOURS TONIGHT. OTHERWISE...WINDS WILL INCREASE SIGNIFICANTLY OVER MUCH OF THE AREA BY LATER THIS MORNING. * WINDS...INCREASING TO 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH BY LATE THIS MORNING. * IMPACTS...SOME BLOWING DUST POSSIBLE EAST AND NORTHEAST OF FLAGSTAFF. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
787 WWUS75 KFGZ 011704 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1004 AM MST SAT NOV 1 2014 AZZ010-020100- /O.EXA.KFGZ.WI.Y.0024.141101T1800Z-141102T0100Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 1004 AM MST SAT NOV 1 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...WINDS WILL INCREASE LATE THIS MORNING WITH GUSTY WINDS CONTINUING THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...SOME BLOWING DUST WILL BE POSSIBLE IN THE CHINLE VALLEY. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-006-007-009-011>017-039-040-020100- /O.CON.KFGZ.WI.Y.0024.141101T1800Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1004 AM MST SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE SIGNIFICANTLY LATE THIS MORNING WITH STRONG AND GUSTY WINDS LASTING THROUGH EARLY THIS EVENING. * WINDS...SOUTHWEST WINDS AT 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...SOME BLOWING DUST WILL BE POSSIBLE EAST AND NORTHEAST OF FLAGSTAFF. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
895 WWUS75 KFGZ 012130 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST SAT NOV 1 2014 AZZ004-006-007-009>017-039-040-020100- /O.CON.KFGZ.WI.Y.0024.000000T0000Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...CHINLE...KAYENTA...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 230 PM MST SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH SUNSET THIS EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...SOME AREAS OF BLOWING DUST WILL BE POSSIBLE EAST AND NORTHEAST OF FLAGSTAFF. GUSTY WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
734 WWUS75 KFGZ 020058 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 558 PM MST SAT NOV 1 2014 AZZ004-006-007-009>017-039-040-020200- /O.EXP.KFGZ.WI.Y.0024.000000T0000Z-141102T0100Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...CHINLE...KAYENTA...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 558 PM MST SAT NOV 1 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... GUSTY SOUTHWEST WINDS WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING. WINDS SPEEDS WILL REMAIN AT 15 TO 25 MPH THROUGH THE NIGHT...WITH LOCALLY HIGHER GUSTS NORTHEAST OF THE MOGOLLON RIM. HOWEVER...WIND ADVISORY LEVELS ARE NO LONGER EXPECTED AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 31, 9:35 AM MST, 6 hours 8 minutes earlier.
Area forecast discussion, Oct 31, 9:35 AM MST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 935 AM MST FRI OCT 31 2014 .SYNOPSIS...EXPECT INCREASING SOUTHWEST WINDS TODAY AS A COLD LOW PRESSURE SYSTEM APPROACHES THE REGION. BY THIS WEEKEND...WINDY AND COLDER WEATHER WILL DEVELOP AS A COLD FRONT MOVES THROUGH ARIZONA. THIS SYSTEM WILL BRING A FEW RAIN SHOWERS TO HIGHER ELEVATIONS ON SATURDAY. BETTER CHANCES FOR RAIN AND SNOW ARRIVE LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. SNOW LEVELS WILL FALL BELOW 7000 FEET BY SUNDAY AFTERNOON. DRY WEATHER RETURNS BY TUESDAY...AS WELL AS A SLOW WARMING TREND. && .DISCUSSION...A DEEP AND COLD TROUGH CENTERED ALONG 130W WILL MOVE ONSHORE TONIGHT AND WILL AFFECT OUR AREA THROUGH THE WEEKEND. THE FIRST EFFECTS FROM THIS SYSTEM WILL BE WIND...WITH SOUTHWEST FLOW STRENGTHENING RAPIDLY TODAY AND TONIGHT AND THEN STAYING STRONG THROUGH SATURDAY. FLOW WILL THEN DECREASE FROM WEST TO EAST ON SUNDAY. SFC WINDS THIS AFTERNOON AND TONIGHT WILL STAY BELOW WIND ADVISORY CRITERIA...WITH THE EXCEPTION OF A SOME LEE SIDE LOCATIONS LATER TONIGHT. MANY AREAS ON SATURDAY WILL LIKELY NEED A WIND ADVISORY. IN ADDITION TO THE WIND...HIGHER PW VALUES TO OUR SOUTH FROM A DECAYING TROPICAL SYSTEM WILL BE IMPORTED NORTHWARD AS THE TROUGH APPROACHES. SOME MID-LEVEL CLOUD FORMATION IS LIKELY ON SATURDAY AND A FEW SHOWERS MAY REACH THE SURFACE AT THE HIGHER ELEVATIONS. BY LATER SATURDAY NIGHT AND SUNDAY...FRONTAL DYNAMICS AND COLDER AIR MOVE INTO THE STATE AND SOME LIGHT TO MODERATE QPF WILL DEVELOP AS A RESULT. THE BEST CHANCE SEEMS TO BE THROUGH THE I-17 CORRIDOR AND WESTWARD. SNOW LEVELS WITH THIS FRONT WILL REACH BELOW 7000 FEET AND THE FIRST SNOW OF THE SEASON SEEM PROBABLE FROM FLAGSTAFF WEST. MORE ON THIS IN THE AFTERNOON PACKAGE. THE FRONT WILL PUSH EAST SUNDAY AFTERNOON...WITH DRYING FLOW AND RIDGING DEVELOPING AS WE HEAD INTO NEXT WEEK. ALL TRENDS DISCUSSED ARE REFLECTED WELL IN THE CURRENT GRIDS. THE AFTERNOON PACKAGE WILL LIKELY FEATURE HIGHER POPS AND A BIT MORE FOCUS ON WHERE SNOW MAY FALL...AS WELL AS A WIND ADVISORY. NO SHORT TERM UPDATES NEEDED THIS MORNING. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH 18Z SATURDAY. SOUTH WINDS 15-20 KTS WITH GUSTS FROM 25-30 KTS ARE FORECAST THIS AFTERNOON. A FEW -SHRA/-TSRA WILL BE POSSIBLE EAST OF A K0V7-KPAN LINE AFTER 21Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.....PETERSON AVIATION...AT FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 31, 3:38 AM MST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 338 AM MST FRI OCT 31 2014 AZZ004>018-037>040-010700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 338 AM MST FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE TODAY. LOCALIZED GUSTS OF 35 TO 45 MPH ARE POSSIBLE LATE TONIGHT IN THE DONEY PARK AND HOUSE ROCK VALLEY AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SATURDAY...SOUTHWEST WINDS WILL INCREASE FURTHER AS A PACIFIC STORM SYSTEM MOVES INTO THE REGION. WIND GUSTS IN THE 35 TO 50 MPH RANGE ARE EXPECTED SATURDAY...ESPECIALLY ALONG AND NORTH OF THE MOGOLLON RIM. AREAS OF BLOWING DUST COULD DEVELOP IN NORTHEAST ARIZONA. IN ADDITION TO THE WINDS...THIS STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS TO MANY AREAS OF NORTHERN AND CENTRAL ARIZONA THROUGH WEEKEND AND INTO EARLY NEXT WEEK. MAINLY ISOLATED RAIN SHOWERS ARE EXPECTED SATURDAY...WITH MUCH COLDER AIR BRINGING SNOW LEVELS DOWN BELOW 7000 FEET BY SUNDAY AND MONDAY. A FEW AREAS ABOVE 6500 FEET MAY EVEN SEE A LIGHT DUSTING OF SNOW SUNDAY THROUGH EARLY MONDAY. THE HIGHER ELEVATIONS OF THE KAIBAB PLATEAU AND THE SAN FRANCISCO PEAKS COULD SEE 1 TO 3 INCHES OF SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.